MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2018) is considered to be a best estimate.This mdr represents the ventralex st mesh (device 3).Additional supplemental emdr's were submitted to represent the ventrio st mesh (device 1), ventrio st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per informed provided: 08-apr-2014 - patient was diagnosed with incisional hernia thereby underwent open repair with implant of ventrio st mesh (device 1).Per operative notes, ¿a midline incision was made.The hernia sac was dissected out.A ventrio st mesh (device 1) was placed in the perifascial region and was sutured in placed with several surgilon sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventrio st mesh (device 2).Per operative notes, ¿an elliptical skin incision was made around the previous scar and umbilicus.The hernia sac was dissected out.A ventrio st mesh (device 2) was placed into the defect and secure it with sutures.¿ (b)(6) 2019 - patient was diagnosed with incisional hernia, adhesion thereby underwent open repair with implant of ventralex st mesh (device 3).Per operative notes, ¿linear incision was made.The hernia sac was dissected out.Lysis of adhesion was performed.A ventralex st mesh (device 3) was placed into the defect and closed with sutures.¿ (b)(6) 2019 - patient was diagnosed with adhesion thereby underwent repair with lysis of adhesion.Per operative notes, ¿previously placed mesh was well incorporated but heavily adherent to the small bowel.Lysis of adhesion was performed.¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23775511
Report Number1213643-2025-01181
Device Sequence Number10079296
Product Code FTL
UDI-Device Identifier00801741031496
UDI-Public(01)00801741031496(17)210128(10)HUCZ0770
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number5950009
Device Lot NumberHUCZ0770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale